Does Flonase Raise Blood Pressure
Flonase is used for treating seasonal allergic rhinitis which is including perennial rhinitis and hay fever. Just like other medications, flonase has some side effects. However, among all side effects, does flonase raise blood pressure? This section is going to discuss the answer to that question.
Does Flonase Raise Blood Pressure and What to Do About It
- Warnings related to the use of flonase
Before answering to question of does flonase raise blood pressure, there are some warnings as well regarding this medication. After you use flonase for three weeks but still having the symptoms of allergic rhinitis, you should ask your doctor immediately. The use of flonase may be able to impair adolescents and children’s growth. If you have infection in current state, the use of flonase could worsen that infection. If you are going to stop the treatment, you must not stop it suddenly, but do it gradually. It is also said that this medication may cause cataracts or glaucoma as well. So, discuss it with doctor to know how will flonase affects your condition.
- The report: Does flonase raise your blood pressure
So, does flonase raise blood pressure? Among some people that take flonase, it is found that there is blood pressure increased. This occurs especially to people that have been taking drug for less than a month, more than sixty years old, female, and having hypersensitivity. Some people indeed experience side effects after taking flonase. Among people who take flonase, it is found that almost five percent experience increasing blood pressure. A report said that there are 29,473 people experience side effects during the time they take flonase. Then, among them it is found that 4.41% or as much as 1,301 people have the problem of blood pressure increased. In term of gender, it also found that around seventy percent people who have raising level of blood pressure when they take flonase are female. Meanwhile, the male who have the same problem are as much as around thirty percent.
- What to do when having raising blood pressure because of flonase
After figuring out the answer to question of does flonase raise blood pressure, there are several things you better do when having such problem. First, you should check the symptoms. Identify factors that cause the symptoms whether it comes from drug or from your condition. Secondly, you need to check the drugs. Find out what side effects found commonly or the interactions of drug. Find out their effectiveness as well. After that, you can compare the drugs to know its side effects as well as efficacy of drugs. Besides, you need to forecast as well as monitor the symptoms. You should get alerts of the symptoms. If such problem of increasing blood pressure occurs, keep in mind that you are not the only one that has this problem. Tips for you, try to join support group to people that have increasing blood pressure and take flonase. You can connect with other patients with same problem like you to get support. The most important thing you need to do when having the problem after taking flonase is of course meeting your doctor to consult. It is better to get proper treatment before the condition could be getting worse. This explanation is expected to help you figuring out of does flonase raise blood pressure.